# SDR DALA2022121508134

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 131,334 hours, 18,977 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 DURING LAST C-CHECK (02JAN2019) AT STAG, ER/A 574076-14AD SECT. I REPAIR WAS ACCOMPLISHED ON A/C 182. CORRECTIVE ACTION: ACCOMPLISH ER/A 574076-14AD REV. A SECTION III EXTERNAL HFEC INSPECTION AT AREA 'A' AND AREA 'B' PRIOR TO 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR (2538698)
